ID 112049
Author
Chen, Guanrong University of Houston
Kawabe, Tohru Tsukuba University
Content Type
Journal Article
Description
This paper describes a simple method for calculating unstable periodic orbits (UPOs) and their control in piecewise-linear autonomous systems. The algorithm can be used to obtain any desired UPO embedded in a chaotic attractor; and the UPO can be stabilized by a simple state feedback control. A brief stability analysis of the controlled system is also given.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
11
Issue
1
Start Page
215
End Page
224
Published Date
2001-01
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 11, No. 1, 2001, 215-224, DOI: 10.1142/S0218127401002092 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology